# SDR SIMA20150209005

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,528 hours, 33,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 101796
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXT OVERWING EMER LIGHT INOPERATIVE.  R & R LT EXT OVERWING EMER LIGHT LAMPS IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A, NO FIX.  TROUBLE SHOT & FOUND NR 4 BATTERY POWER SUPPLY TO BE BAD.  R & R IAW WC 33-700-19.  OPERATIONS CHECK & FUNCTIONAL CHECK GOOD.  BATTERY CHARGER ASSEMBLY PN 11-0049 SN 19174.
